| Model Number |
D224TRK |
| Medical Device Problem Codes |
Failure to Charge (1085); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 694758,lead, implanted:(b)(6)2007.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) battery voltage had reached end of service (eos), resulting in the charge circuit to timeout due to an extended charge time.It was further noted that the anti-tachycardia pacing (atp) and shock therapies would not be delivered because the charge circuit had inactivated.The crt-d had previously been programmed to no longer deliver atp and shock therapies and no further action was taken.The crt-d remain in use.No patient complications have been reported as a result of this event.